zbMATH — the first resource for mathematics

A general theory of algebras of polynomials. (English) Zbl 0412.08004
08A40 Operations and polynomials in algebraic structures, primal algebras
08C05 Categories of algebras
Full Text: DOI
[1] P. Freyd,Abelian categories, Harper and Row, New York (1964).
[2] H. Hule,Polynome über universalen Algebren, Monatsh. Math. 73, 329–340 (1969). · Zbl 0183.30201 · doi:10.1007/BF01298983
[3] H. Hule,Polynomial normal forms and the embedding of polynomial algebras, Colloq. Math. Soc. Janos Bolyai (1975).
[4] H. Lausch and W. Nöbauer,Algebra of polynomials, North-Holland, Amsterdam (1973) · Zbl 0283.12101
[5] B. Mitchell,Theory of categories, Academic Press (1965). · Zbl 0136.00604
[6] J. Schmidt,A general existence theorem on partial algebras and its special cases. Colloq. Math. 14, 73–87 (1966). · Zbl 0268.08002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.